# SDR AALA202312247985

- Difficulty date: December 21, 2023
- Submitted: December 25, 2023
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 61,144 hours, 30,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING EMERGENCY EXIT SLIDE IS NOT SHOWING ARMED ON LOWER ECAM. MAINTENANCE REPLACED RIGHT OVERWING EMERGENCY EXIT SLIDE ARMED PROX SENSOR IAW AMM 52-73-11.
